Skip to Main content Skip to Navigation
Journal articles

Additivizations of nonadditive measures

Abstract : The concept of an additivization of a nonadditive probability measure is introduced and studied. The relation to cooperative game theory is explored, and it is shown that, in many cases of interest, additivizations may be considered as a special type of semivalues.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481660
Contributor : Antoine Haldemann <>
Submitted on : Friday, May 7, 2010 - 10:18:40 AM
Last modification on : Sunday, November 18, 2012 - 9:08:42 PM

Identifiers

Collections

Citation

Itzhak Gilboa. Additivizations of nonadditive measures. Mathematics of Operations Research, INFORMS, 1989, vol.14, n°1, pp. 1-17. ⟨10.1287/moor.14.1.1⟩. ⟨hal-00481660⟩

Share

Metrics

Record views

245